# SDR UPS99830194

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 564989387
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, ANGLE CRACKED, LT SIDE LWR CENTER WING AT FS 760, XCW 69.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 5649893 AND SRM 51-1-20D.
